Advertisement

ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 31, Issue 1, pp 169–184 | Cite as

Regolarità hölderiana delle derivate dei minimi di funzionali con parte principale quadratica

  • Francesco Leonetti
Article
  • 19 Downloads

Riassunto

In questo lavoro si prova la regolarità hölderiana delle derivate, fino all'ordinek, dei minimi locali\(u \in H_{loc}^{k,2} (\Omega ,R^N )\) dei funzionali\(F(u,\Omega ) = \int\limits_\Omega {\left\{ {_{\left| \alpha \right| = \left| \beta \right| = k}^{ \Sigma } \sum\limits_{i,j = 1}^N {A_{ij}^{\alpha \beta } (x)D^\alpha u_i D^\beta u_i } + g(x,Du)} \right\}dx} \) sotto opportune ipotesi suA ij αβ e sug.

Summary

In this paper we prove hölder-continuity of the derivates, up to orderk, of local minima\(u \in H_{loc}^{k,2} (\Omega ,R^N )\) of functionals\(F(u,\Omega ) = \int\limits_\Omega {\left\{ {_{\left| \alpha \right| = \left| \beta \right| = k}^{ \Sigma } \sum\limits_{i,j = 1}^N {A_{ij}^{\alpha \beta } (x)D^\alpha u_i D^\beta u_i } + g(x,Du)} \right\}dx} \) under suitable hypotheses forA ij αβ andg.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [0]
    S. Campanato, Equazioni ellittiche del secondo ordine e spazi\(\mathcal{L}^{(2,\lambda )} \), Ann. Mat. Pura Appl.,69 (1965), pp. 321–381.MathSciNetCrossRefMATHGoogle Scholar
  2. [1]
    S. Campanato,Sistemi ellitici in forma divergenza. Regolarità all'interno, Quaderni Scuola Norm. Sup. Pisa, 1980.Google Scholar
  3. [2]
    M. GiaquintaE. Giusti,Differentiability of minima of non-differentiable functionals, Invent. Math.,72 (1983), pp. 285–298.MathSciNetCrossRefMATHGoogle Scholar
  4. [3]
    M. GiaquintaE. Giusti,Sharp estimates for the derivatives of local minima of variational integrals, Boll. Un. Mat. Ital., (6),3-A (1984), pp. 239–248.MathSciNetMATHGoogle Scholar
  5. [4]
    F. Leonetti,Regolarità L p dei Quasi-Minimi, Rapp. Int. Ist. Mat. “U. Dini”, Firenze, (1984–85), n. 2.Google Scholar
  6. [5]
    D. Phillips,A minimization problem and the regularity of solutions in the presence of a free boundary, Indiana Univ. Math. J.,32 (1983), pp. 1–17.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 1985

Authors and Affiliations

  • Francesco Leonetti
    • 1
  1. 1.Dipartimento di MatematicaUniversità dell' AquilaL'Aquila

Personalised recommendations